EconPapers    
Economics at your fingertips  
 

Comparing Brownian Stochastic Integrals for the Convex Order

Francis Hirsch () and Marc Yor ()
Additional contact information
Francis Hirsch: Université d’Évry-Val d’Essonne
Marc Yor: Université Paris VI et VII

A chapter in Modern Stochastics and Applications, 2014, pp 3-19 from Springer

Abstract: Abstract We show that, in general, inequalities between integrands with respect to Brownian motion do not lead to majorization in the convex order for the corresponding stochastic integrals. Particular examples and counterexamples are discussed.

Keywords: Convex Order; Stochastic Integral; Stochastic Differential Equation Method; Inverse Martingale; Nonnegative Borel Function (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-03512-3_1

Ordering information: This item can be ordered from
http://www.springer.com/9783319035123

DOI: 10.1007/978-3-319-03512-3_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-03512-3_1